Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A certain class of incidence matrices


Author: D. H. Gottlieb
Journal: Proc. Amer. Math. Soc. 17 (1966), 1233-1237
MSC: Primary 05.25
MathSciNet review: 0204305
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Haim Hanani, On some tactical configurations, Canad. J. Math. 15 (1963), 702–722. MR 0157908
  • [2] Herbert John Ryser, Combinatorial mathematics, The Carus Mathematical Monographs, No. 14, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc., New York, 1963. MR 0150048

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0204305-9
Article copyright: © Copyright 1966 American Mathematical Society